Tramadol for restless legs

Common Questions and Answers about Tramadol for restless legs

ultracet

My doctor said restless leg is from low Ferritin.
carbadopa/levo) 25/100mg each night, and I no longer have restless legs. I've been taking it for about 4 years now, and as far as I know, I don't have any negative side effects from it. (I know you said you prefer to balance yourself without pharmaceuticals, but if you don't find a way to do that, the Sinemet really works for me.) Sleep is SO important. Oh, also, I know what you mean about a general feeling of jumpiness that sometimes accompanies the RLS.
I've been reading about what you guys have referred to as RLS but I wanna tell ya - WOW ! This goes so far beyond "restless" that I would consider that a joke! My legs feel like some one has taken a baseball bat to them! Is this normal? You guys seem to be a really well informed group and a wealth of knowledge when it come to experience. Thanks! I'm trying to build up the courage but I remember the last time and that leg thing just was incredible!
It has been my VAST experience that the " restless legs" syndrome lasts for about 4 nights , the first 2 nights being the worst and generally subsiding after that. VERY hot , multiple baths really help.. And valium.. I know the feeling of counting down each hour but the 24th thru 72nd hours ( after last dose) are the worst and it gets much MUCH better after that. No matter what else you read on these pages ( all pretty good words if you ask me) know this...
I've been on it for 9 months now after a nine year Rx for tramadol. I was told that I should be able to only be on it for three weeks. Yeah, right. Some people can do that. But not me. It's great that you're trying and you seem really motivated. Opioids are very bad for your hormones, I've learned the hard way. But hopefully eventually things will get back to normal for me. Best of luck to everyone in this predicament!
I am miserable my whole body is stiff and my legs are so restless I cant stand it. My husband is extreally supportive which I am greatfull for but support doesnt take again my pain, and hes never been though anything like this. I really need some advice from people who have. Thanks!!
I am having a hard time dealing with withdraw from not taking my Tramadol for 3 days.I'm so tired I don't want to get out of bed, my anxiety level is through the roof.I eat but feel sick after I eat something.When I lay in bed my legs won't stop moving, I'm hot one minute cold the next.
I was taking Tramadol 50 mg. for fibromyalgia pain for approximately seven years, always prescribed by my physician. I fluctuated between 2-4 pills per day, but usually just 2 at nighttime. Last week my doctor put me on Cymbalta and told me that I couldn't take the Tramadol with the Cymbalta, so I discontinued the it. Ever since, I'm barely getting any sleep and I seem to be breathing shallowly. Even at this dose, could I be experiencing withdrawal symptoms?
(boost or ensure might work for both food and drink) You have to eat something to keep your energy up as much as possible. If you have Restless legs..it is hit or miss what works. Walking seemed to help me some. Hot bath with epsom salts..a little. I finally had to get my doctor to refill my restless legs meds (non addictive) to get some sleep. If nothing works,your doctor might help. Benedryl or OTC Alteril helps some with sleep issues and you will have them.
Hi. I have been taking 200mg of tramadol everyday for a year for back pain, and I was wondering is this a lot? And how bad will the withdrawal be on this dosage? Thanks for ur time!!
Methadone, Suboxone, Tramadol. I pray that you and your lady get clean and stay clean without the use of any drug, especially a maintenance drug. If you guys really want to be clean, and I think you do, then stop the drugs. Stop trying to take one drug to get off of another drug because this can, and will, go on for a long time. The pharmaceutical companies are not going to stop making the stuff so it is up to you guys to stop the madness.
get those i suggested for the restless legs. dont taper too slow it will drag out the withdrawal symptoms. how are you feeling today?
I also feel depressed more than usual since I started taking it, and not able to concentrate/focus on my work for more than minutes at a time. I take tramadol-12.5 to 50 mg every other day for recurring back pain or body pains from running or working out. Spoke to doc about the side effects of lamictal and she states she is concerned for my health not my work issues. Asked her for focusing meds, she clearly stated NO...I should ot be taking any stimulators for my bi-polar.
Hello Andrew, I'm sure you have probably received replies to your posting by now, but I thought I should let you know about my experience with Ultram (tramadol). I was taking Ultram for about 6 months, right after its introduction, for lower back pain from 2 spinal surgeries. During this time, I was also suffering from depression. I was prescribed elevil (tricyclic antidepressant) along with Ultram. These two meds didn't mix!
I have been on Tramadol for about 2 yrs. At first it worked for my pain and made me feel very good and ontop of the world. After awhile I had to keep taking more and more until I was abusing it just to be pain free. It was a never ending cycle running out starting to go through withdrawls and then getting back. Well today is my ninth day off of it and I am in pure agony!!! I do not know what to do. I do not want to go back to it but, I can not live like this. How long do the withdrawls last?
Chamomile tea actually did help (thank you Medhelp), and so did night snacks. I ate 2 bananas a day throughout tx (which may help in the longer term for restless legs), and panadol and a hot water bottle for leg pain.
That seems to have gone away, but now I havent slept in three days, restless legs, and arms. I feel like I want to rip my arms and legs off at night. I can maybe catch two hours of sleep right when I come home from work, and that's about it. Does this sound like Vicodin withdrawal? I didnt think you could get addicted in one month. I dont have any cravings for it. Any advise? I really want to sleep. I can take xanax, benerdyl, melatonin and still not sleep. Its crazy. Thanks!
Hello! Restless legs syndrome (RLS), also known as Wittmaack-Ekbom's syndrome, is a condition that is characterized by an irresistible urge to move one's body to stop uncomfortable or odd sensations. You have to understand that it most commonly affects the legs, but can also affect the arms or torso. Moving the affected body part modulates the sensations, providing temporary relief.
After a 10 year addiction to Tramadol and going CT many times, for the first time I have sought help from a Doc to stop and I can say "Today" that I'm so done. Ok so with the Antidepressant I have Prestiq, I have had abso no cravings to use. I have Ambien CR for sleep, Klonopin if I need one to help with sleep as well, She gave me some sort of Roplolin (Parkinsons med) for restless leg so I can sleep and none of it seems to put me to sleep.
I have taken Tramadol 2 times a day for abt 8 months after being diagnosed with fibromyalgia. I got tired of taking it so I have decided to go cold turkey. Its just day two and I am miserable. My legs are giving me a fit. I can't explain how they feel other than they are just so weak and weather I am laying down, walking or sitting, they ache and feel like restless leg syndrome. I decided to stop taking it for one reason I didn't want to be dependent on a drug to get me through the day.
I felt really good all day long surprisingly on only 3 pills. Once I just took my 4th one, I am getting the restless legs now really bad. Why is that? You would think they wouldn't come just because I took another dose. Anyway, for those who are new I tried to quit CT Sunday night and that was a nightmare. The worst night of my life and I cannot even come up with words to describe how terrible I felt. Now that I have very slight w/d's during this taper, I don't care, it so much more manageable!
I was into day two of detox when I finally gave in because of restless legs and arms. I just couldn't sleep. I have a three day weekend and finally want to get through this once and for all. All suggestions are much appreciated.
I have a prob with percocet and most everyone on this site does too but i NEVER downplay tramadol i know how bad it can be.
Tramadol is a tough one. Since you took it for so long you probably should have done a slower taper. Anyway it may take a couple weeks to get your sleep back and the RLS to go away. Try eating a banana everyday....theres something called Hylands that OTC thats helps with the legs. A long hot bath before bed could help too. Good luck.
And also ask for Requip (Restless legs) or Carbidopa (resltessl legs. The carbidopa, for me, eliminated ALL restless legs. Good Luck...
i have been clean from tramadol for 10 days now,but am having terrible 'irritable legs' at night when i try to sleep...it's driving me nuts,i have to keep getting up in the night and walking about' when i finally dose off it is not a restful sleep.my doc gave me 5 sleeping pills,which sort of worked,but they have been gone for over a week and i really don't want to get into pills again.
It has been 12 days now and am still suffering with bad withdrawals, like nausea, restless legs, sneezing, etc. Anyone any idea how long symptoms will last ?
MedHelp Health Answers